Research ArticleOpen accessPhrase in the titleON SMOOTH SOLUTIONS OF NON LINEAR DYNAMICAL SYSTEMS, fn+1 = u(fn), PART IKyriakos KefalasPhysics International, Vol. 5, Issue 1 · 7 May 2014 · 8,668 accessesView PDFCite
17 articles for “Dynamical Systems”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessPhrase in the titleFlows of Continuous-Time Dynamical Systems with No Periodic Orbit as an Equivalence Class under Topological Conjugacy RelationTahir Ahmad, Tan Lit KenJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 18 Jul 2011 · 7,254 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleDirect Model Reference Adaptive Controller Based-On Neural-Fuzzy Techniques for Nonlinear Dynamical SystemsHafizah Husain, Marzuki Khalid, Rubiyah YusofAmerican Journal of Applied Sciences, Vol. 5, Issue 7 · 31 Jul 2008 · 6,939 accessesView PDFCite
Research ArticleOpen accessIn the keywordsINCORPORATING PRIOR KNOWLEDGE INTO TEMPORAL DIFFERENCE NETWORKSBritton Wolfe, James HarpeJournal of Computer Science, Vol. 10, Issue 11 · 18 Dec 2014 · 7,837 accessesView PDFCite
Research ArticleOpen accessIn the keywordsThe Conditional Sequence Information FunctionOsman GuzideJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 8,054 accessesView PDFCite
Research ArticleOpen accessIn the keywordsNonlinear Piecewise-Defined Difference Equations with Reciprocal Quadratic TermsRamadan Sabra, Saleem Shafiq Al-AshhabJournal of Mathematics and Statistics, Vol. 11, Issue 3 · 18 Nov 2015 · 6,762 accessesView PDFCite
Research ArticleOpen accessIn the keywordsEpidemiological Models Applied to Viruses in Computer NetworksJos R.S. Piqueira, Betyna F. Navarro, Luiz H.A. MonteiroJournal of Computer Science, Vol. 1, Issue 1 · 31 Mar 2005 · 7,574 accessesView PDFCite
Research ArticleOpen accessIn the abstractSoftware-based Control Algorithm for Providing Convergence Region with an Increasing Polynomial under Windowed FIR FiltersSergio Bimbi Junior, Vitor Chaves De Oliveira, Agenor De Toledo Fleury, Ronaldo RuasJournal of Computer Science, Vol. 14, Issue 7 · 17 Jul 2018 · 8,408 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Generalization of the Modified Liouville EquationJosé-Luis Rovira-Florián, Ana-Magnolia Marin-Ramirez, Ruben-Dario Ortiz-OrtizAmerican Journal of Applied Sciences, Vol. 13, Issue 11 · 28 Nov 2016 · 7,018 accessesView PDFCite
Research ArticleOpen accessIn the abstractBIFURCATION ANALYSIS OF EQUILIBRIUM POINT IN TWO NODE POWER SYSTEMHalima Aloui, Faouzi Bacha, Moncef GasmiAmerican Journal of Applied Sciences, Vol. 11, Issue 4 · 29 Jan 2014 · 7,055 accessesView PDFCite